Subgame perfection in recursive perfect information games

Jeroen Kuipers*, Janos Flesch, Gijs Schoenmakers, Koos Vrieze

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)603-662
Number of pages60
JournalEconomic Theory
Volume71
Issue number2
Early online date1 Apr 2020
DOIs
Publication statusPublished - Mar 2021

Keywords

  • Perfect information game
  • Recursive game
  • Subgame perfect equilibrium
  • EQUILIBRIA

Cite this